Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 45, Number 1

All articles in this issue are freely accessible.

Reflection groups in algebraic geometry
Igor V. Dolgachev.
Bull. Amer. Math. Soc. 45 (2008), 1-60
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2358376
Barcodes: The persistent topology of data
Robert Ghrist.
Bull. Amer. Math. Soc. 45 (2008), 61-75
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2358377
From harmonic analysis to arithmetic combinatorics
Izabella Laba.
Bull. Amer. Math. Soc. 45 (2008), 77-115
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2358378
The work of Einsiedler, Katok and Lindenstrauss on the Littlewood conjecture
Akshay Venkatesh.
Bull. Amer. Math. Soc. 45 (2008), 117-134
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2358379

Mathematical Perspectives

Mathematics and physics
Peter D. Lax.
Bull. Amer. Math. Soc. 45 (2008), 135-152
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2358380
About the cover: Alfred Clebsch on crystallography
Ulrich Stuhler, Carsten Thiel and Stefan Wiedmann.
Bull. Amer. Math. Soc. 45 (2008), 153-156
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2358381
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 45 (2008), 157-161
Review Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Modular Calabi-Yau threefolds, by Christian Meyer.
Reviewer: Kefeng Liu
Bull. Amer. Math. Soc. 45 (2008), 163-168
Review information
Full-text PDF Free Access
Advanced analytic number theory: L-functions, by Carlos Moreno.
Reviewer: S. Gelbart
Bull. Amer. Math. Soc. 45 (2008), 169-175
Review information
Full-text PDF Free Access
Differential geometry and analysis on CR manifolds, by Sorin Dragomir and Giuseppe Tomassini.
Reviewer: John P. D'Angelo
Bull. Amer. Math. Soc. 45 (2008), 177-183
Review information
Full-text PDF Free Access
American Mathematical Society